We have detected that you are using an Ad Blocker.
PracticeUpdate is free to end users but we rely on advertising to fund our site. Please consider supporting PracticeUpdate by whitelisting us in your ad blocker.
We have sent a message to the email address you have provided, . If this email is not correct, please update your settings with your correct address.
The email address you provided during registration, , does not appear to be valid. Please update your settings with a valid address before to continue using PracticeUpdate.
Please provide your AHPRA Number to ensure that you are given the correct level of access to our site.
Published in Benign Hematology

Journal Scan / Research · August 15, 2022

Recurrence After Stopping Anticoagulants in Women With Combined Oral Contraceptive–Associated VTE

British Journal of Haematology

 

Additional Info

British Journal of Haematology
Recurrence after stopping anticoagulants in women with combined oral contraceptive-associated venous thromboembolism: A systematic review and meta-analysis
Br. J. Haematol 2022 Jul 25;[EPub Ahead of Print], J Abdulrehman, C Elbaz, D Aziz, S Parpia, R Fazelzad, L Eischer, MA Rodger, SC Cannegieter, A Ten Cate-Hoek, M Nagler, S Schulman, SM Rezende, V Olié, G Palareti, M Marcucci, J Douketis, D Poli, M Zabczyk, DA de Sousa, B Miranda, M Cushman, A Tosetto, G Le Gal, C Kearon, L Skeith

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine.

Further Reading